A form of the Zermelo—von Neumann theorem under minimal assumptions

Csákány, Béla: A form of the Zermelo—von Neumann theorem under minimal assumptions. Acta cybernetica, (15) 3. pp. 321-325. (2002)

[img] Cikk, tanulmány, mű
cybernetica_015_numb_003_321-325.pdf

Download (566kB)

Abstract

A simple and general version of the classical result in the title is formulated and proved in the form of a proposition concerning formal languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2002
Volume: 15
Number: 3
Page Range: pp. 321-325
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 324-325.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 14:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/12680

Actions (login required)

View Item View Item